# SDR AU510001955

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Cont IO360G
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 269A5154
- Condition: Loose
- Location: M/R Gearbox
- Part time: 736 hours
- Component: Gearbox, Hughes, 269A517537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LATERAL CYCLIC CONTROL BELLCRANK LOOSE. DISASSEMBLY AND INVESTIGATION OF THE TRANSMISSION FOUND THAT THE BELLCRANK MOUNTING SHAFT ATTACHED TO THE TRANSMISSION HAD NO SPLIT PIN WHICH ALLOWED THE NUT TO WORK LOOSE AND COME OFF THE SHAFT. THE NUT AND WASHER WERE FOUND SITTING IN THE RING GEAR CARRIER. THE RING GEAR CARRIER HAD GROOVES WORN INTO IT BY THE LOOSE NUT AND/OR WASHER MAKING IT AND THE TRANSMISSION UNSERVICEABLE. THE NUT/WASHER/SPLIT PIN ARE FITTED INTERNALLY IN THE TRANSMISSION. PERSONNEL/MANUFACTURING ERROR. (CASA NR 510001955)
